MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA ATLAN A350; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA ATLAN A350; ANESTHESIA UNITS
Model Number 8621500
Medical Device Problem Codes Output Problem (3005); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation was just started.The result will be forwarded in a follow up report.
 
Event or Problem Description
It ws reported that there was an incident with patient injury during a treatment on (b)(6) 2024.According to initial information, the incident occurred during the induction of anesthesia.
 
Additional Manufacturer Narrative
For the investigation the provided logfile was analysed.It was found that during the initial self test the device detected and alarmed a leakage.According to the corresponding error code in the log file the leakage was located at the o2 sensor port or in the breathing system.As the self test was repeated after 15 min without a deviation, it seems plausible that the user was able to remove the leakage.During the following manual ventilation the device detected and alarmed for "apnoe (flow)".The device was switched over to automatic ventilation, however it was not possible to maintain sufficient ventilation.Only 35 ml were detected at the inspiratory flow sensor when vt was set to 500 ml.According to specification alarms were generated "tidal volume not achieved", "minute volume low" and "breathing system failure¿.Origin of this leakage was again at the o2 sensor port or in the breathing system.Short time after this the device detected and alarmed pressure peaks (ppeak at 41 mbar / pmax set = 30mbar).It is likely this was caused by external activities or patient activities, as the leakage was still present.It was concluded that the device detected a leakage and issued the adequate alarms.The issue occured on (b)(6) 2024, it was not possible to determine the exact root cause more precisely afterwards.
 
Event or Problem Description

Brand Name
ATLAN A350
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22094355
Report Number9611500-2025-00280
Device Sequence Number15468969
Product Code BSZ
UDI-Device Identifier04048675556176
UDI-Public(01)04048675556176(11)200330(93)8621500-08
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K230931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8621500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown